Advertisement

Surfaces de Riemann de bord donne dans CPn

  • Pierre Dolbeault
  • Gennadi Henkin
Chapter
Part of the Aspects of Mathematics book series (ASMA, volume E 26)

Abstract

Soit X une variété analytique complexe, de dimension complexe n. Soit γ une courbe réelle fermée orientée, ou plus généralement une 1-chaîne fermée de classe C k , alors bγ = O. S’il existe une 1-chaîne holomorphe S de X \ sptγ, ayant une extension simple à X que l’on note encore S telle que bS = γ, on dit que γ est le bord de S. La 1-chaîne γ étant donnée, on cherche une condition nécessaire et suffisante pour que γ soit le bord d’une 1-chaîne holomorphe S (problème du bord).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Alexander, H.: Polynomial approximation and hulls in sets of finite linear measure in C“. Amer. Jl. of Math., 93 (1971), 65–74.zbMATHCrossRefGoogle Scholar
  2. [2]
    Bishop, E.: Analyticity in certain Banach algebras. Trans. A.M.S., 102 (1962), 507–544.zbMATHGoogle Scholar
  3. [3]
    Bishop, E.: Holomorphic completions, analytic continuations and the interpolation of semi-norms. Ann. of Math. 78 (1963), 468–500.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    Bishop, E.: Conditions for the analyticity of certain sets. Michigan Math. J. 11, (1964), 289–304.zbMATHGoogle Scholar
  5. [5]
    Darboux, Théorie des surfaces,I, 2e éd.. Gauthier-Villars, Paris, (1914).Google Scholar
  6. [6]
    Dolbeault, P. et Henkin, G.: Surface de Riemann de bord donné dans CP2. Comptes rendus Ac. Sci. Paris, 316 (1993), 27–32.MathSciNetzbMATHGoogle Scholar
  7. [7l.
    Griffiths, P. and Harris, J.: Principles of algebraic geometry. John Wiley and Sons, New York, 1978.zbMATHGoogle Scholar
  8. [8]
    Harvey, R.: Holomorphic chains and their boundaries. Proc. Symp. Pure Math. 30, Part 1 (1977), 309–382.MathSciNetCrossRefGoogle Scholar
  9. [9]
    Harvey, R. and Lawson, B.: On boundaries of complex analytic varieties I. Ann. of Math., 102 (1975), 233–290.MathSciNetCrossRefGoogle Scholar
  10. [10]
    Harvey, R. and Shiffman, B.: A characterization of holomorphic chains. Ann. of Math. (2), 99 (1974), 553–587.MathSciNetzbMATHCrossRefGoogle Scholar
  11. [11]
    Remmert, R.: Sur les espaces holomorphiquement séparables et holomorphiquement convexes. Comptes rendus Ac. Sci. Paris, 243 (1956), p. 118–121.MathSciNetzbMATHGoogle Scholar
  12. [12]
    Royden, H.: Algebras of bounded analytic functions on Riemann surfaces. Acta Math., 114 (1965), 113–142.MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    Siu, Y.T.: Every Stein subvariety admits a Stein neigh-bourhood. Inv. Math. 38 (1976/77), 89–100.Google Scholar
  14. [14]
    Stoll, W.: Über die Fortsetzbarkeit analytischer Mengen endlichen Oberflächeninhaltes. Arch. Math. 9 (1958), 167–175.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [15]
    Stolzenberg, G.: Uniform approximation on smooth curves. Acta Math., 115 (1966), 185–198.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    Wermer, J.: Function rings and Riemann surfaces. Ann. of Math. 67 (1958), 45–71.MathSciNetzbMATHCrossRefGoogle Scholar
  17. [17]
    Wermer, J.: The hull of a curve in Cn. Ann. of Math., 68 (1958), 550–561.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Fachmedien Wiesbaden 1994

Authors and Affiliations

  • Pierre Dolbeault
  • Gennadi Henkin

There are no affiliations available

Personalised recommendations